| Model Number |
6125127090 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
Event or Problem Description
It was reported that during a total knee replacement procedure, the blade broke in the mount and the cutting end.It was also reported that there was a fifteen minute delay due to performing an x-ray on the patient intraoperatively.It was further reported that there were no adverse consequences as a result of this vent and the procedure was complete successfully.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description
It was reported that during a total knee replacement procedure, the blade broke in the mount and the cutting end.It was also reported that there was a fifteen minute delay due to performing an x-ray on the patient intraoperatively.It was further reported that there were no adverse consequences as a result of this event and the procedure was complete successfully.